The Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as... Read more

Volume 9, Issue 5, 1952-3458
Articles: 1 - 12
Remark on fundamentally non-expansive mappings in hyperbolic spaces
Author(s): C. Suanoom, C. Klin-eam
Pages: 1952--1956
Fixed point theorem and nonlinear complementarity problem in Hilbert spaces
Author(s): H. Wang, Y. Zheng
Pages: 1957--1964
A Lyapunov-type inequality for a fractional q-difference boundary value problem
Author(s): M. Jleli, B. Samet
Pages: 1965--1976
Fixed point theorems for (alpha,eta,psi,xi)-contractive multi-valued mappings on alpha-eta-complete partial metric spaces
Author(s): A. Farajzadeh, P. Chuadchawna, A. Kaewcharoen
Pages: 1977--1990
Fixed-point theorem for Caputo--Fabrizio fractional Nagumo equation with nonlinear diffusion and convection
Author(s): R. T. Alqahtani
Pages: 1991--1999
Cyclic hybrid methods for finding common fixed points of a finite family of nonexpansive mappings
Author(s): Q. Dong, Y. Lu, J. Yang
Pages: 2000--2005
Shadowing orbits of stochastic differential equations
Author(s): Q. Zhan
Pages: 2006--2018
Stabilization of a nonlinear control system on the Lie group SO(3)R3R3
Author(s): C. Petrisor
Pages: 2019--2030
Sharp bounds for Neuman means with applications
Author(s): F.-L. Xia, W.-M. Qian, S.-B. Chen, Y.-M. Chu
Pages: 2031--2038
Demagnetization fault detection in permanent magnet synchronous motors based on sliding observer
Author(s): J. He, C. F. Zhang, S. Mao, H. Wu, K. H. Zhao
Pages: 2039--2048
Unified implicit common fixed point theorems under non-negative complex valued functions satisfying the identity of indiscernible
Author(s): D. Singh, V. Joshi, M. Imdad, P. Kumam
Pages: 2049--2069
Hyers--Ulam stability of nth order linear differential equations
Author(s): T. Li, A. Zada, S. Faisal
Pages: 2070--2075

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more